Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 210, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 10, 2008, 1:54 PM CDT for Clinton County, Jackson County, Iowa. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2008, 1:54 PM CDT (18:54 UTC)
- Expired
- Jul 10, 2008, 2:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Clinton County, IA, Jackson County, IA
The radar
The Quad Cities radar (KDVN), 57 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 2:25 PM CDT | TSTM WND DMG | 5 S Maquoketa, IA | DRIVER REPORTS DEBRIS LOFTED INTO THE AIR AND FLYING ABOUT. LOCATED SOUTH OF INTERSECTION OF US HWY 61 AND IA HWY 136. |
| Jul 10, 2:30 PM CDT | TSTM WND DMG | 4 Ne Welton, IA | POSSIBLE TORNADO. 4 FARMS WITH DAMAGE TO HOUSE... OUTBUILDINGS...TREES AND POWERLINES IN LINE FROM 3 NW WELTON TO 5 NW OF WELTON. |
| Jul 10, 2:36 PM CDT | FUNNEL CLOUD | 1 W Welton, IA | REPORTED BY THE IA STATE PATROL. |
| Jul 10, 2:42 PM CDT | TORNADO | 2 N Dewitt, IA | JUST NORTH OF DEWITT CITY LIMITS. REPORTED BY DEWITT POLICE DEPARTMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:18 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 336 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 101853
SVRDVN
IAC045-097-101945-
/O.NEW.KDVN.SV.W.0210.080710T1854Z-080710T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
154 PM CDT THU JUL 10 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
JACKSON COUNTY IN EAST CENTRAL IOWA...
* UNTIL 245 PM CDT.
* AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
APPROXIMATELY NEAR MONMOUTH...OR 12 MILES WEST OF MAQUOKETA...AND
MOVING SOUTHEAST AT 29 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NASHVILLE...LA MOTTE...LOST NATION...FULTON...HURSTVILLE...
ANDREW...DELMAR...SPRINGBROOK...WELTON...SPRAGUEVILLE...
CHARLOTTE...PRESTON...GREEN ISLAND AND DEWITT
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 4232 9055 4216 9029 4180 9055 4199 9090
4204 9089 4225 9084
TIME...MOT...LOC 1854Z 297DEG 25KT 4212 9087
$$
SHEETS1 follow-up statement
000
WWUS53 KDVN 101943
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
242 PM CDT THU JUL 10 2008
IAC045-097-101952-
/O.EXP.KDVN.SV.W.0210.000000T0000Z-080710T1945Z/
JACKSON IA-CLINTON IA-
242 PM CDT THU JUL 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON AND JACKSON
COUNTIES EXPIRES AT 245 PM CDT...
...SEVERE THUNDERSTORM WARNING FOR CENTRAL CLINTON COUNTY REPLACED
BY TORNADO WARNING...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE MUCH OF WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...A TORNADO WARNING REMAINS IN EFFECT UNTIL 3 PM CDT FOR
MUCH OF CENTRAL CLINTON COUNTY.
LAT...LON 4232 9055 4216 9029 4180 9055 4199 9090
4204 9089 4225 9084
TIME...MOT...LOC 1942Z 297DEG 25KT 4197 9047
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:20 AM CDT, 10 hours 34 minutes earlier.
Area forecast discussion, Jul 10, 3:20 AM CDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 320 AM CDT THU JUL 10 2008 .SYNOPSIS... HIGH PRESSURE RIDGE WAS OVER THE OHIO VALLEY EARLY THIS MORNING. RETURN FLOW ON THE BACK SIDE OF THE HIGH WAS BROUGHT LOW TO MID 60S DEWPOINTS BACK INTO THE REGION THIS MORNING. THE HIGHER DEWPOINTS AND MID CLOUDS OVER THE AREA WERE KEEPING TEMPS UP OVER THE AREA. ISOLD SHRA/TSRA CONTINUES TO BUBBLE UP FROM CENTRAL IA NE THRU NRN IL. THE CONVECTION IN CENTRAL IA APPEARS TO BE TIED TO THETA-E MAX OVER WRN IA...WHILE CONVECTION FURTHER EAST MAY BE RELATED TO COMBINATION OF WEAK VORT MAX MOVING THROUGH WI AND MID LEVEL FRONTOGENESIS. S/W IN WNW FLOW EVIDENT IN WATER VAPOR OVER THE DAKOTAS WAS SUPPORTING AREA OF TSRA FROM WRN NE INTO ND. && .SHORT TERM...TODAY AND TONIGHT... MAIN CONCERN WILL BE PCPN CHANCES THROUGH TONIGHT. WILL KEEP SLGT CHANCE POPS IN THE NRN HALF FOR THIS MORNING WITH ISOLD TSRA STILL ONGOING OVER CENTRAL IA. IF THIS HOLDS TOGETHER...FEEL IT WILL MAINLY IMPACT EAST CENTRAL EARLY THIS MORNING. BUT WILL NOT GET TO PICKY WITH THE LOW POPS AND KEEP THEM OVER THE NRN HALF OF THE CWFA SINCE WE HAVEN/T HAD ANY TROUBLE GENERATING PCPN IN THIS WEAKLY FORCED ENVIRONMENT. S/W OVER THE DAKOTAS WILL MOVE JUST N-NE OF CWFA LATE THIS MORNING AND EARLY THIS AFTERNOON. WE SHOULD BE ABLE TO DESTABILIZE ENUF BY LATE MORNING TO FUEL TSRA ASSOCIATED WITH THE S/W. BEST CHANCE FOR PCPN WITH FEATURE WILL BE NE IA INTO WI AND NR IL. KEPT CHANCE POPS IN THE FAR NORTH AND TAPERED OFF TO SLGT CHANCE IN THE SOUTH. SEVERE THREAT WILL EXIST WITH THE AFTERNOON CONVECTION. HAIL/WIND ARE THE MAIN SEVERE WEATHER THREATS. KEPT LOW CHANCE POPS GOING INTO THE EVENING TO ACCOUNT FOR ANY DEVELOPMENT ALONG RESIDUAL BOUNDARIES LEFT BEHIND BY THE AFTERNOON CONVECTION. PCPN SHOULD BE OUT OF THE AREA BY MIDNIGHT...SO KEPT THE OVERNIGHT HOURS DRY. BASED ON TEMPS YESTERDAY TO THE SOUTH AND SW ALONG WITH MIXING TO AROUND H8 TODAY KEPT HIGHS IN THE MID TO UPPER 80S. INCREASING GRADIENT TONIGHT WILL KEEP S WINDS GOING OVERNIGHT...SO BUMPED MINS UP TO THE UPPER 60S AND LOWER 70S. ..DLF.. .LONG TERM...FRIDAY THROUGH WEDNESDAY... FOCUS FOR FRIDAY AND FRIDAY NIGHT IS POTENTIAL FOR HEAT ADVISORY FOLLOWED BY SEVERE WEATHER THREAT WITH STRONG COLD FRONT. WILL CONTINUE WITH FORECAST OF MAXIMUM TEMPERATURES ON FRIDAY OF AT LEAST 90 WITH DEWPOINTS AT LEAST IN THE LOWER 70S. THIS PUTS HEAT INDICIES IN THE 95 TO 105 DEGREE RANGE AND THEREFORE A HEAT ADVISORY MAY BE NEEDED FOR FRIDAY. OPTED NOT TO ISSUE YET AS STILL TIME TO ASSESS THE SITUATION. ALSO THERE IS THE QUESTION OF CLOUD COVER SPILLING INTO THE REGION FROM ANY THUNDERSTORM COMPLEXES TO THE NORTH THAT COULD HAMPER THE HEATING POTENTIAL. OPERATIONAL MODELS CONTINUE TO ADVERTISE DEEPENING LOW PRESSURE NORTH OF MN FRIDAY-SATURDAY. ECMWF IS AT LEAST 10 MB DEEPER VERSUS GFS SO EXACT TIMING OF FRONT INTO OUR REGION YET TO BE DETERMINED. BEST ESTIMATE IS FRONT TO COME IN SOMETIME LATE FRIDAY NIGHT INTO SATURDAY MORNING. NONETHELESS WITH SUCH A STRONG FRONT INTERACTING WITH VERY UNSTABLE AIRMASS...HAVE INCREASED POPS INTO THE LIKELY CATEGORY ESPECIALLY ALONG AND NORTH OF I-80 FOR LATE FRIDAY NIGHT WHILE KEEPING CHANCE POPS IN THE EVENING. NEW SWODY2 FROM SPC SHOWING MOST OF THE DVN CWA IN A SLIGHT RISK. EXPECTING A LINE OF STORMS WITH THE COLD FRONT AND AS MID LEVEL WINDS STRENGTHEN THE RISK FOR DAMAGING WINDS WILL INCREASE...POSSIBLY WELL INTO THE NIGHT. ASSUMING ATMOSPHERE WILL BE WORKED OVER FROM STORMS FRIDAY NIGHT AND LINGERING CLOUDS SATURDAY MORNING...EXPECTING INTENSE STORMS TO RE-FIRE TO THE EAST AND SOUTH OF THE DVN CWA ON SATURDAY AS FRONT CONTINUES TO MAKE STEADY PROGRESS TO THE SOUTHEAST. WILL MAINTAIN CHANCE POPS ESPECIALLY IN ILLINOIS WITH FRONT ON SATURDAY. SATURDAY NIGHT THROUGH MONDAY... SHOULD BE A PLEASANT STRETCH OF WEATHER FOR MID JULY WITH NORTHWEST FLOW ALOFT AND CANADIAN SURFACE HIGH PRESSURE DOMINATING THE REGION. LOOK FOR TEMPERATURES TO BE AT LEAST SEVERAL DEGREES BELOW NORMAL ALONG WITH COMFORTABLE HUMIDITIES. TUESDAY AND WEDNESDAY... HIGH PRESSURE MOVES OFF TO THE EAST SIGNALLING A WARMING TREND AND INCREASING HUMIDITY LEVELS ONCE AGAIN. GFS HINTING AT A CHANCE FOR WARM ADVECTION THUNDERSTORMS BUT ECMWF MAINTAINING A DRY LOOK. CURRENTLY THE GRIDS CARRY A SLIGHT CHANCE ON WEDNESDAY. ..HAASE.. && .AVIATION... VFR CONDITIONS WILL DOMINATE THE NEXT 24 HOURS. S-SW SURFACE WINDS WILL CONTINUE AS HIGH PRESSURE MOVES THROUGH THE OHIO VALLEY. SOME GUSTS WILL BE POSSIBLE THIS AFTERNOON. ISOLD SHRA/TSRA THIS MORNING SHOULD NOT IMPACT TAF SITES. EXPECT CONVECTION TO INCREASE BY EARLY THIS AFTERNOON WITH KCID/KDBQ HAVING THE BEST CHANCE OF SEEING CONVECTION. SINCE COVERAGE IS EXPECTED TO BE SCATTERED WILL INCLUDE A VCTS IN THE KCID/KDBQ TAFS. COVERAGE/THREAT OF TSRA WILL DIMINISH TO THE SOUTH. TSRA THREAT TO END BY MID EVENING AT ALL TAF SITES. ..DLF.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && HAASE/DLF
Hazardous weather outlook, Jul 10, 4:59 AM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT THU JUL 10 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...MAINLY IN EAST CENTRAL IOWA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ALONG AND NORTH OF HIGHWAY 34. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND HAIL. A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE OUT THE NORTHERN PLAINS THIS MORNING AND THROUGH THE MIDDLE AND UPPER MISSISSIPPI VALLEY THIS AFTERNOON. AT THIS TIME IT APPEARS THAT THE GREATEST THREAT OF SEVERE STORMS WILL BE ALONG AND NORTH OF HIGHWAY 30 WITH THE CHANCE OF STORMS DECREASING TO THE SOUTH. A FEW STORMS MAY LINGER INTO THE EARLY EVENING...ESPECIALLY OVER SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT AND HUMID CONDITIONS CAN BE EXPECTED FRIDAY WITH BREEZY SOUTH WINDS. ACTUAL MAXIMUM TEMPERATURES WILL BE 90 TO 94 DEGREES AT MANY LOCATIONS...AND WHEN COMBINED WITH HIGH HUMIDITY MAY CREATE HEAT INDICIES OF 95 TO 105. THIS SITUATION WILL BE MONITORED FOR ANY ISSUANCE OF HEAT ADVISORIES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY NIGHT...MAINLY NORTHWEST OF A FREEPORT ILLINOIS TO MOLINE TO FAIRFIELD IOWA LINE. THE PRIMARY THREAT WILL BE DAMAGING WINDS OF AT LEAST 70 MPH WITH LARGE HAIL A SECONDARY THREAT. A STRONG COLD FRONT WILL PUSH INTO THE OUTLOOK AREA FRIDAY NIGHT ACCOMPANIED BY A LINE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. HAASE/DLF
In the hours before
Local storm report, Jul 10, 12:43 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1243 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG RYAN 42.35N 91.48W
07/10/2008 DELAWARE IA FIRE DEPT/RESCUE
12 INCH /1 FOOT/ DIAMETER TREE LIMBS BLOWN DOWN.
1233 PM HAIL 2 SSW DELHI 42.41N 91.35W
07/10/2008 E0.75 INCH DELAWARE IA EMERGENCY MNGR
ALSO VERY HEAVY RAIN.
1233 PM HAIL DELHI 42.43N 91.33W
07/10/2008 E0.25 INCH DELAWARE IA EMERGENCY MNGR
1238 PM HAIL 3 S DELHI 42.39N 91.33W
07/10/2008 E0.88 INCH DELAWARE IA EMERGENCY MNGR
1240 PM HAIL 1 S DELHI 42.42N 91.33W
07/10/2008 E1.00 INCH DELAWARE IA EMERGENCY MNGR
&&
JAZLocal storm report, Jul 10, 12:55 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1255 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL HOPKINTON 42.34N 91.25W
07/10/2008 M0.50 INCH DELAWARE IA LAW ENFORCEMENT
DIME SIZE HAIL AND 50 MPH WIND GUSTS. RELAYED BY DELEWARE
COUNTY.
&&
WELocal storm report, Jul 10, 1:03 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
103 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM HAIL STERLING 41.80N 89.69W
07/10/2008 E0.25 INCH WHITESIDE IL TRAINED SPOTTER
&&
JAZLocal storm report, Jul 10, 1:06 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
106 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 3 ESE HOPKINTON 42.33N 91.19W
07/10/2008 E1.00 INCH DELAWARE IA LAW ENFORCEMENT
REPORTED AT INTERSECTION OF IA HWY 38 AND COUNTY RD X47.
&&
JAZLocal storm report, Jul 10, 1:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
121 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 6 SE MONTICELLO 42.18N 91.11W
07/10/2008 M1.75 INCH JONES IA FIRE DEPT/RESCUE
GOLF BALL SIZE HAIL WITH 60 TO 70 MPH GUSTS. RELAYED BY
JONES COUNTY EM.
&&
WELocal storm report, Jul 10, 1:32 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
132 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 4 ENE MONTICELLO 42.26N 91.13W
07/10/2008 JONES IA TRAINED SPOTTER
MANY 1 1/2 INCH TREE LIMBS DOWN WITH VERY STRONG
THUNDERSTORM WIND GUSTS. NO ESTIMATE OF SPEED.
&&
WEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:51 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 39 min |
| Jul 10, 11:55 AM CDT | Flash Flood Warning | DVN | Delaware | 3 hr |
| Jul 10, 12:06 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 39 min |
| Jul 10, 12:33 PM CDT | Tornado Warning | DVN | Delaware, Jones, Linn | 27 min |
| Jul 10, 12:43 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones | 62 min |
| Jul 10, 1:01 PM CDT | Tornado Warning | DVN | Jones | 33 min |
| Jul 10, 1:13 PM CDT | Flash Flood Warning | DVN | Dubuque, Jackson, Jones | 2 hr |
| Jul 10, 1:29 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 46 min |
| Jul 10, 2:24 PM CDT | Tornado Warning | DVN | Clinton | 36 min |
| Jul 10, 2:41 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 49 min |
| Jul 10, 2:53 PM CDT | Tornado Warning | DVN | Clinton | 39 min |
| Jul 10, 3:01 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 44 min |
| Jul 10, 4:54 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Linn | 51 min |
| Jul 10, 5:56 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson, Jones, Linn | 64 min |
| Jul 10, 6:14 PM CDT | Tornado Warning | DVN | Delaware, Jones, Linn | 31 min |
| Jul 10, 6:45 PM CDT | Tornado Warning | DVN | Jones | 30 min |
| Jul 10, 6:57 PM CDT | Flash Flood Warning | DVN | Jackson, Jones | 2 hr |
| Jul 10, 6:58 PM CDT | Severe Thunderstorm Warning | DVN | Jackson, Jones | 27 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.